# SDR RAIA00611012

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 20,154 hours, 17,756 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5587 - STL - THRUST REVERSER NR 2 DISAGREE ON TAKEOFF.  MAINTENANCE DEFERRED #2 THRUST REVERSER PER MEL.
